You are not currently logged in.
Access JSTOR through your library or other institution:
A Note on Approximating Symmetric Relations by Equivalence Relations
J. W. Moon
SIAM Journal on Applied Mathematics
Vol. 14, No. 2 (Mar., 1966), pp. 226-227
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2946259
Page Count: 2
You can always find the topics here!Topics: Mathematical relations, Equivalence relation, Mathematical sets
Were these topics helpful?See somethings inaccurate? Let us know!